Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 90, NWS Milwaukee, WI

June 20, 2008Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 20, 2008, 3:04 PM CDT for Green County, Rock County, Wisconsin. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2008, 3:04 PM CDT (20:04 UTC)
Expired
Jun 20, 2008, 4:00 PM CDT
In force
56 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 79 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:15 PM CDTTSTM WND DMG2 Ne Orfordville, WITREES REPORTED DOWN AT HIGHWAY 11 AND OLD HIGHWAY 11 ROAD BETWEEN ORFORDVILLE AND FOOTVILLE.
Jun 20, 3:16 PM CDTHAIL 0.5Footville, WISLIGHTLY LARGER THAN PEA SIZED HAIL REPORTED WITH STRONG WINDS.
Jun 20, 3:20 PM CDTHAIL 0.25Orfordville, WI
Jun 20, 3:20 PM CDTHAIL 0.882 Ese Orfordville, WIALSO AN INCH OF RAIN IN 30 MINUTES. TIME WAS ESTIMATED BY THE SPOTTER.
Jun 20, 3:30 PM CDTTSTM WND DMG4 Se Orfordville, WISPOTTER REPORTED VERY STRONG WINDS WITH SOME BRANCHES BLOWN DOWN. TIME WAS ESTIMATED BY THE SPOTTER.
Jun 20, 3:40 PM CDTTSTM WND DMG5 Nw Beloit, WITREES REPORTED DOWN ON THE NORTHWEST SIDE OF THE TOWN OF BELOIT. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 202005
SVRMKX
WIC045-105-202100-
/O.NEW.KMKX.SV.W.0090.080620T2004Z-080620T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 400 PM CDT

* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FOOTVILLE...OR 6 MILES SOUTH OF EVANSVILLE...AND MOVING SOUTHEAST
  AT 19 MPH.

ANOTHER SEVERE THUNDERSTORMS WAS ABOUT 10 MILES NORTH OF 
MONROE...ALSO MOVING SOUTHEAST AROUND 20 MPH.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELOIT BY 350 PM CDT...

LAT...LON 4276 8968 4275 8921 4249 8877 4250 8972
TIME...MOT...LOC 2004Z 317DEG 17KT 4267 8923

$$

CRAVEN
5 follow-up statements
000 
WWUS53 KMKX 202016
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT FRI JUN 20 2008

WIC045-105-202100-
/O.CON.KMKX.SV.W.0090.000000T0000Z-080620T2100Z/
GREEN WI-ROCK WI-
315 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN ROCK AND SOUTHEASTERN GREEN COUNTIES...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHOPIERE TO NEWARK TO 
BRODHEAD TO THE MONROE AIRPORT...OR ALONG A LINE EXTENDING FROM 
BELOIT TO BRODHEAD TO MONROE...MOVING SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWARK AND MONROE BY 320 PM CDT...
  MONROE AIRPORT...AND BELOIT BY 325 PM CDT...
  JUDA BY 330 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4276 8968 4275 8921 4249 8877 4250 8972
TIME...MOT...LOC 2015Z 317DEG 17KT 4257 8893 4255 8927
          4261 8940 4265 8961

$$

KRR
000 
WWUS53 KMKX 202027
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT FRI JUN 20 2008

WIC045-105-202100-
/O.CON.KMKX.SV.W.0090.000000T0000Z-080620T2100Z/
GREEN WI-ROCK WI-
326 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN ROCK AND SOUTHEASTERN GREEN COUNTIES...

AT 323 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TIFFANY
TO NEWARK TO MONROE AIRPORT...OR ALONG A LINE EXTENDING FROM 8 MILES
EAST OF BELOIT TO 8 MILES NORTHWEST OF ROCKTON TO MONROE...MOVING
SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JUDA BY 335 PM CDT...
  BELOIT BY 335 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4268 8965 4269 8912 4250 8879 4249 8881
      4250 8965
TIME...MOT...LOC 2026Z 317DEG 17KT 4253 8885 4252 8917
          4261 8954

$$
KRR
000 
WWUS53 KMKX 202039
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT FRI JUN 20 2008

WIC045-105-202100-
/O.CON.KMKX.SV.W.0090.000000T0000Z-080620T2100Z/
GREEN WI-ROCK WI-
337 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN ROCK AND SOUTHEASTERN GREEN COUNTIES...

AT 336 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF SHOPIERE TO BELOIT TO NEWARK TO MONROE ARPT(KEFT)...OR
ALONG A LINE EXTENDING FROM 10 MILES EAST OF BELOIT TO ROCKTON TO
BRODHEAD TO MONROE...MOVING SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL AREAS SOUTH OF JUDA BY 345 PM CDT...
  RURAL AREAS SOUTHWEST OF JANESVILLE BY 345 PM CDT... 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4267 8965 4268 8911 4249 8877 4250 8931
      4250 8932 4250 8933 4250 8965
TIME...MOT...LOC 2037Z 317DEG 17KT 4250 8882 4249 8909
          4256 8931 4261 8963

$$

KRR/AFK
000 
WWUS53 KMKX 202050
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT FRI JUN 20 2008

WIC045-105-202100-
/O.CON.KMKX.SV.W.0090.000000T0000Z-080620T2100Z/
GREEN WI-ROCK WI-
349 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN ROCK AND SOUTHEASTERN GREEN COUNTIES...

AT 348 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF SHOPIERE TO BELOIT TO NEWARK TO MONROE...OR ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF HARVARD TO BELOIT TO ROCKTON TO
MONROE...MOVING SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTHWESTERN ROCK COUNTY AT 400 PM CDT
  RURAL SOUTHEASTERN GREEN COUNTY AT 400 PM CDT

LAT...LON 4268 8965 4269 8912 4250 8879 4249 8881
      4250 8965
TIME...MOT...LOC 2049Z 317DEG 17KT 4249 8879 4251 8901
          4250 8914 4258 8962

$$
KRR
000 
WWUS53 KMKX 202056
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT FRI JUN 20 2008

WIC045-105-202105-
/O.EXP.KMKX.SV.W.0090.000000T0000Z-080620T2100Z/
GREEN WI-ROCK WI-
355 PM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK AND SOUTHEASTERN
GREEN COUNTIES WILL EXPIRE AT 400 PM CDT...

SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHEASTERN GREEN 
AND SOUTHERN ROCK THROUGH 430 PM. BRIEF HEAVY RAIN AND SMALL HAIL 
ARE STILL POSSIBLE WITH THESE STORMS. 

LAT...LON 4268 8965 4269 8912 4250 8879 4249 8881
      4250 8965
TIME...MOT...LOC 2055Z 317DEG 17KT 4247 8876 4249 8898
          4248 8911 4256 8959

$$

KRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:59 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 20, 2:59 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT FRI JUN 20 2008

.DISCUSSION...FORECAST FOCUS ON TIMING OF PRECIPITATION IN
NORTHWEST FLOW FOR THE NEXT SEVERAL DAYS.

.TONIGHT...MAIN ISSUE IS AREAL EXTENT OF CONVECTION WITH TROUGH
AXIS. TROUGH LOCATED MAINLY FROM THE UPPER PENINSULA OF
MICHIGAN...SOUTHWEST FROM NORTHEAST TO FAR SOUTHWEST WISCONSIN...AND
INTO EASTERN IOWA. CUMULUS LINE DEVELOPING ALONG AXIS AND AHEAD OF
IT ALONG ANOTHER TROUGH INTO THE FAR SOUTHERN PART OF THE FORECAST
AREA.

AIRMASS UNCAPPED WITH MEAN LAYER CAPES UNDER 1000 J/KG...AND 0-6KM
BULK SHEAR VALUES OF 20 TO 30 KNOTS. ANY SEVERE CONVECTION WOULD BE
ISOLATED...WITH SOME MARGINALLY SEVERE HAIL IN THE STRONGEST STORMS.
WILL WAIT UNTIL NEAR ISSUANCE TIME TO DECIDE BETWEEN CHANCE AND
SCATTERED WORDING IN FORECAST. MAY SEE SOME WEAKENING SHOWERS AND
ISOLATED STORMS MOVING INTO THE AREA LATER TONIGHT FROM THE
NORTHWEST.

.SHORT TERM...SATURDAY THROUGH SUNDAY. GFS/NAM/NGM PROGS IN VERY
CLOSE AGREEMENT WITH NORTHWEST FLOW ALOFT WEATHER PATTERN OVER
CWA. MINOR SHORT WAVE TROUGHS IN NORTHWEST FLOW STILL OFFER BEST
INDICATOR TO ZERO IN ON AREAS OF CONVECTION ESPECIALLY DURING HEATING
OF THE DAY. TIMING AND STRENGTH OF SHORT WAVES BECOMING A LITTLE
MORE FOCUSED FROM PROGS...BUT ENOUGH SUBTLE DIFFERENCES REMAIN TO
PUT ABSOLUTE TIMING IN SOME DOUBT. SO WILL KEEP PRECIPITATION IN
CHANCY CATEGORY AND WILL EMPHASIZE THUNDERSTORMS DURING THE
AFTERNOON AND EVENING HOURS...AND SHOWERS IN THE MORNING AS
AIRMASS STABILIZES OVERNIGHT.

.LONG TERM...MONDAY AND BEYOND. GFS/ECMWF PROGS STILL SWING UPPER
FLOW PATTERN TO A MORE WESTERLY PATTERN WITH TIME INTO EARLY NEXT
WEEK. SURFACE PATTERN CONTINUES TO REMAIN NON DESCRIPT WITH WEAK
WEATHER SYSTEMS. A FAIRLY DRY START TO THE WEEK IS INDICATED BY
THE PROGS...BUT BY WEDNESDAY DIVERGING SOLUTIONS PRECIPITATION
WISE YIELD LOW CONFIDENCE IN TRYING TO DECIDE BETWEEN WET AND DRY
FORECAST PERIODS. SO NEED TO KEEP THE BROAD BRUSH GOING REGARDING
CONVECTION WITH ONLY THURSDAY LOOKING AS A POSSIBLE DRY DAY.
DAYTIME FORECAST TEMPERATURES TRICKY BUT HAVE LEANED TOWARD THE
SLIGHTLY WARMER SIDE OF GUIDANCE...ESPECIALLY DURING OVERNIGHT
HOURS DUE TO LINGERING CLOUDS.

&&

.AVIATION...EXPECT VFR CONDITIONS THROUGH 00Z SUNDAY. SURFACE TROUGH
MOVING THROUGH THE AREA LATE THIS AFTERNOON AND EARLY EVENING MAY
BRING SCATTERED CONVECTION. DUE TO UNCERTAINTY WITH AREAL
COVERAGE...WILL JUST MENTION CB IN THE CLOUD GROUP DURING THIS TIME.
WEAKENING SHOWERS AND ISOLATED STORMS MAY AFFECT THE AREA LATER
TONIGHT...AND VORTICITY MAXIMA APPROACHING THE AREA ON SATURDAY MAY
GENERATE MORE SCATTERED CONVECTION. AGAIN...WILL LEAVE OUT MENTION
IN TAFS DUE TO UNCERTAINTY WITH AREAL COVERAGE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...08
Hazardous weather outlook, Jun 20, 10:49 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1049 AM CDT FRI JUN 20 2008

WIZ046-047-051-052-056>060-062>072-211115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1049 AM CDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN TODAY AND EARLY THIS EVENING. HAIL
AROUND 3/4 INCH IN DIAMETER...AND GUSTY WINDS TO 60 MPH...ARE
POSSIBLE IN A FEW OF THE STORMS.

AREAS OF FLOODING CONTINUE...WITH SOME CLOSINGS OF PORTIONS OF MAJOR
HIGHWAYS.

MANY LAKES...RIVERS AND STREAMS REMAIN AT...OR NEAR RECORD
LEVELS. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET
PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL LAKES...RIVERS AND STREAMS WILL REMAIN WELL ABOVE FLOOD
STAGE THROUGH THE WEEKEND...AND STAY ABOVE FLOOD STAGE THROUGH
MUCH OF NEXT WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY. A FEW OF THESE MAY
PRODUCE MARGINALLY SEVERE HAIL. SCATTERED THUNDERSTORMS ARE EXPECTED
SUNDAY. THE CHANCES FOR THUNDERSTORMS RETURN TUESDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY THIS EVENING.

LMZ643>646-211115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1049 AM CDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND EARLY THIS EVENING.
HAIL APPROACHING 3/4 INCH IN DIAMETER...AND GUSTY WINDS OVER 35
KNOTS...ARE POSSIBLE IN A FEW OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY. A FEW OF THESE MAY
PRODUCE MARGINALLY SEVERE HAIL. SCATTERED THUNDERSTORMS ARE
EXPECTED SUNDAY. THE CHANCES FOR THUNDERSTORMS RETURN TUESDAY
THROUGH THURSDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 20, 2:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             NE TWIN LAKES           42.52N 88.26W
06/20/2008  E0.88 INCH       KENOSHA            WI   PUBLIC

&&

TZAJDEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 4:39 PM CDTSevere Thunderstorm WarningMKXKenosha23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.